Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Criteria for irreducibility of mod p representations of Frey curves

Title data

Freitas, Nuno ; Siksek, Samir:
Criteria for irreducibility of mod p representations of Frey curves.
In: Journal de Théorie des Nombres de Bordeaux. Vol. 27 (2015) Issue 1 . - pp. 67-76.
ISSN 1246-7405
DOI: https://doi.org/10.5802/jtnb.894

Project information

Project title:
Project's official titleProject's id
Algorithmic and Experimental Methods in Algebra, Geometry and Number TheorySPP 1489

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

Let K be a totally real Galois number field and let ℰ be a set of elliptic curves over K. We give sufficient conditions for the existence of a finite computable set of rational primes

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 11F80, 11G05
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Apr 2016 07:39
Last Modified: 12 Apr 2016 07:39
URI: https://eref.uni-bayreuth.de/id/eprint/32161